# SDR SWAA2023030103305

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STA 663 CENTER TANK LOWER ANGLE HAVE A CRACK AT RBL 43 WL167<[01] VERIFIED ITEM 2 OF STEP 3;[02] VERIFIED ITEM 4 OF STEP 3;[03] VERIFIED ITEM 2 OF STEPS 1 AND 7;[04] JOB COMPLETE; AUDIT C/W
